# SDR RAIA201907040004

- Difficulty date: July 4, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Part time: 4,102 hours, 25,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM UPPER DIGITAL HAS CORROSION BETWEEN FRAME 20 & 23. REMOVED CENTER OMEGA BEAM UPPER DIGITAL BETWEEN FRAME 20 AND 23. LOCATED AND DRILLED NEW OMEGA BEAM. STARTED INSTALLATION OF NEW OMEGA BEAM DIGITAL BETWEEN FRAME 23 AND 23. FINISHED INSTALLING OMEGA BEAM UPPER DIGITAL.
